# SDR TRAX200701009

- Difficulty date: July 16, 2007
- Submitted: July 20, 2007
- Operation: Air carrier
- Aircraft: N718EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10095
- Aircraft time: 11,267 hours, 7,504 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Intercostal
- Condition: Cracked
- Location: Airstair Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD INTERCOSTAL AT LOWER AFT CORNER HAS POSSIBLE CRACK.
